# SDR SWAA2019072535274

- Difficulty date: July 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 70,122 hours, 41,490 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 416A2204101
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY SLIDE VELCRO COVER LOOSE.  REPOSITIONED SLIDE DEPLOY HANDLE COVER IAW AMM.
